Erythromycin for Sinusitis treatment

We have 134 consumer reports for treatment of Sinusitis with Erythromycin. Sinusitis used in 12% of cases.

Patients statistics on Sinusitis for Erythromycin

Female
Male

Average weight in Lbs
131.68
212.08

Average height in Ft
5′ 6″
6′

Average age
39
41

Erythromycin Circle Diagram 16 consumers of 134 reported about Sinusitis

  1. Cynthia J. Miller says:
    2.0 rating

    Erythromycin for Sinusitis

    – have been chron. Sinusitis, has also been operated several times. This time I got erythromycin for 7 days 1 tablet each. from about day 3 severe stomach pain, regurgitation with almost vomiting and temporary heartburn

    Side effects: Burp; Stomach pain
  2. Brenda M. Gott says:
    3.0 rating

    Erythromycin for Sinusitis

    – fatigue – nausea – headache – indisposition in the stomach – body aches – mental depression

    Side effects: Headache; Fatigue; Nausea
  3. Mary A. Leon says:
    4.0 rating

    Erythromycin for Sinusitis

    After 5 days of oral ingestion, no effect or improvement of sinusitis. On the 6th day hospitalization in the KH. There, erythromycin is administered intravenously (500mg) every 6 hours. With first dose, severe nausea, rapid heartbeat, sweating, after 2nd infusion, severe pressure on the larynx and stomach pressure with severe nausea, dizziness, palpitations and fits of sweat, diarrhea, collisions. Despite indication to the ward physician, Medi not discontinued and also not changed AB, Continue to be forcibly administered every 6 hours infusions for another 2 days: severe diarrhea, nausea, heartburn, laryngeal pressure, gastric pressure (like hole in the stomach), burning in the chest up in The arms could no longer lie because of the pressure on stomach height, which even radiated from the back to the front over the thorax to the larynx and the ears. During the infusion already bubbling in the larynx via left infusion arm. Strong nausea, dizziness, could barely walk. Then switched to oral. No improvement, on the contrary after taking oral strong nausea, with shaky, could no longer walk, no longer sitting (because of heartburn), severe sore throat due to acid to the ears. Worsening after discontinuation of erythromycin: 1.5 years after discontinuation: continued discomfort. At the beginning you can not even drink water. Esophagitis, weight loss lost a total of 58 kilos, ppi-taking nothing helped (all 5 ppi tried), only domperidone helped a little to turn the stomach after eating, which was long time (about 9 months) after eating stopped , 2 hours after each meal. Only oatmeal or slightly tolerated Köllnflocken. Often can not eat for up to 3 days because of strong heartburn. Chronic laryngitis and pharyngitis due to acid. No acid excess. Erythromycin was initially triggered by overdose and allergy excess acid, which caused esophageal ulceration without lesions and chronic laryngitis with pharyngitis and stomatitis (by acid burns), followed by a limitation of oesophageal motility and gastric motility. It has been found in mirroring zig macrophages in the small intestine. After 1.5 years, now still complaints: throat scratching permanently (pharyngitis), stomach pain, chest burns, paralysis in the arms through the nerves in the solar plexus. By permanent heartburn now over-stimulation of the receptors on the esophageal mucosa. Conclusion: Erythromycin has destroyed my life and robbed me of any quality of life. Am still struggling and striving to get well, despite all the limitations and despite not acknowledging that erythromycin is such a devil’s stuff. Incidentally, I have witnesses for the FEHL treatment in the CH and the tragic, ellen-long after-treatment afterwards. Now I’m feeling a little better. But still can not eat much. Continue down. Am currently at 45 pounds at 1.69 m. 58 kilos I lost unwillingly. Can anyone advise against the Dreckszeug only. Goes on gastrointestinal tract and can be tedious with prolonged overdose and application. Currently I am in therapy for irritable stomach syndrome. Findings are unremarkable (no lesions in the esophagus); but chronic laryngitis caused by the influence of permanent acid, by the motility disorder of the esophagus. This manifests itself in permanent cold symptoms (sore throat). sometimes seizures, sweats, rapid heartbeat, dizziness etc, as at the time of infusion (occurs cyclically and phased). The doctors are so far at a loss and diagnose: functional disorder – vegetative, neurological over-stimulation by acid and stress because of the 1.5 years and discomfort. Please keep your hands off the stuff!! My story is real and not a joke. I’m still sick and my life (as a singer, where I need my larynx) has changed drastically! I do not recognize myself again after 58 kilos less and are always hungry. If I eat something more or more varied or the wrong (sweet, sour, salty, pungent, fat) the nerves of the esophagus are so irritated that I scream in pain, then the vicious cycle starts again.

  4. Timothy V. Reyes says:
    3.0 rating

    Erythromycin for Sinusitis

    Hello! I got E, against a NNH. This was the granulate version with 1000mg active substance per bag, 3 times a day. After the first dose, I got a high fever after about 15 minutes, but thought nothing of it. Then, until Monday evening, I regularly took my bags. Side effects were not so bad until then, just a messy feeling in the stomach, but no diarrhea. Yesterday the turnaround. After taking in at about 19 o’clock after about 20 minutes of dizziness, dizziness, tachycardia (130 beats per minute), also anxiety, to fever. I lay down, but it got worse. Let me then bring here in Göttingen to the hospital, and got first nitro spray, because the blood pressure was 230-120 (I have normal 130-90). The COMPETENT doctor attributed all the symptoms to the medication and it almost came down to me having been hospitalized. ECG was completely ok, just the pulse continued to chase. After 2 injections, these side effects diminished, and the doctor said that I should Eryt this. Just throw it away, it would be irresponsible anyway, that they would have prescribed such stuff to me because of only one NNE. The cancellation does not hurt, it is a rumor that it would be so. There are many better ways to combat NNE, such as a local antibiotic that does not go into the bladder and has ridiculous side effects, such as mild nosebleeds. I’m home then, feel better, but dead tired.

    Side effects: Palpitations; Dizziness